Suppressed thyroid

HI haven't been on this site for a while as I was feeling good, but just lately I have started to feel tired again and all my aches and pains are coming back, my Endo sent me a letter regarding my last blood test which showed TSH to be to suppressed now 0.14 but advised me to carry on taking 200 mcg every day whereas before my TSH had got up to 77 at one point. So on his advice I am doing that but am wondering if I feel like this because my thyroid is to suppressed.

Any ideas


4 Replies

  • I wonder if you are converting to enough T3? Also have you had a B12 blood test and Vit D, plus iron, ferritin and folate tested? I don't think it is because your blood is suppressed (I am not medically qualified) but because you were feeling fine before and symptoms are returning it could be you still need an increase or the addition of some T3.

    Your GP should have a copy of the Endo's blood tests so ask for a print-out complete with the ranges and post on a new question and someone will comment.

  • I have low vitamin d and also I have pernicious anaemia with which I have b12 injections every 3mths. My endo doesn't send a report toy doctor but I have a letter he sent me so will show it to my doctor.



  • Hi Tina,

    There are many PA sufferers who don't last the whole 3 months before symptoms return. Do you notice if your symptoms are worse just before your injection is due? If yes, you should ask your doc for more frequent injections, in line with returning symptoms. Also, you need to make sure you have enough folate and iron/ferritin, as shaws has said, to get the most out of your injections.


  • Low vit D will cause fatigue, non-restorative sleep ( you wake up feeling tired) aches and pains. As you know you are already low in this it might be best to remedy this first to see if the fatigue diminishes. D3 is the best form -look at the Vitamin D Council for levels to take. You should seek a follow up blood test for your Vitamin D levels 6 months after taking supplements.

You may also like...